Mild to moderate rash is a common side effect of efavirenz.

Mild to moderate rash is a common side effect of efavirenz. In controlled clinical trials, 26 percent of patients treated with efavirenz experienced new – to -onset skin rash compared with 17 percent of patients treated in control groups. ATRIPLA should develop in patients associated with associated with blistering, desquamation, mucosal involvement, or fever. Skin discoloration, associated with emtricitabine, may also occur. Tenofovir DF. Liver enzymes in patients with known or suspected hepatitis B or C and when ATRIPLA are monitored with ritonavir or other medications associated with liver toxicity administered.

These symptoms usually begin during Days 1-2 of treatment and generally resolve after the first 2-4 weeks of therapy, they were in 2.0 percent of patients and 2.1 percent of patients discontinued therapy. After 4 weeks of therapy addresses the prevalence of nervous system symptoms of at least moderate severity ranged from 5 percent to 9 percent were in patients receiving efavirenz. Nervous system symptoms are not predictive of the less frequent psychiatric symptoms..Heparin-induced thrombocytopeniaOffering Perspective On NQFs Quality Measures In VTE, U.S. – encouragement ASHP the National Quality Forums of platelets monitoring to LMW heparin Add suggested Value measures for the prevention and treatment of venous thromboembolism in hospitalized patients .

NQF is created a private, not-for -profit member organization, in the development and implement a national strategy for quality of healthcare and reporting. Click here to read the comment letters.

You may also like